EconPapers    
Economics at your fingertips  
 

Binomial Transforms of the Padovan and Perrin Matrix Sequences

Nazmiye Yilmaz and Necati Taskara

Abstract and Applied Analysis, 2013, vol. 2013, 1-7

Abstract:

We apply the binomial transforms to Padovan and Perrin matrix sequences. Also, the Binet formulas, summations, and generating functions of these transforms are found by recurrence relations. Finally, we illustrate the relations between these transforms by deriving new formulas.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/497418.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/497418.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:497418

DOI: 10.1155/2013/497418

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:497418